# SDR USAA2009101992796

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 51,352 hours, 34,025 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 834
- Condition: Faulty
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BNA - EMERGENCY LANDING - FLT 966 -  FLAP DISAGREE INDICATOR.  LEFT FLAP 1, RIGHT FLAP 1.75. AFTER RUNNING SHUTDOWN CHECK LIST THE FLAP INDICATOR CORRECTED TO 1 ON EACH SIDE.  PILOT DECLARED EMERGENCY, EMERGENCY EQUIPMENT MET AIRCRAFT AND AIRCRAFT TAXIED TO GATE.  REPLACED LEFT FLAP TRANSMITTER AND INDICATOR IAW B737-400 AMM 27-58-12-4.
